# SDR ASAA2023081244538

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 29,888 hours, 9,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5323
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 1,844 hours, 575 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING LEFT PACK LIGHT COME ON. REFERENCE QRH AND PUSHED TRIP RESET SWITCH AND PACK LIGHT WENT OUT. CONT CAB TEMP WENT ABOVE 50 DEGREE CENTIGRAD SO WE SELECTED THE LEFT PACK OF. GROUNDED - YES. PERFORMED BITE PROCEDURE ON PTC NO FAULT FOUND REF AMM 21-61-00-810-801 SUPPLY PNEUMATIC PRESSURE WITH APU RUN THE PACK AND LEFT PACK LIGHT ON NO EXHAUST FROM LEFT PACK INSPECT THROUGH PLENUM DIFFUSER NO ROATATION NKENERO 42608 08/12/2023 REMOVED AND REPLACED ACM IAW AMM 21-51-04 LEAK TEST GOOD OPS CHECK GOOD.
